# SDR CALA2009082600507

- Difficulty date: August 26, 2009
- Submitted: August 26, 2009
- Operation: Air carrier
- Aircraft: N37253
- Make and model: Boeing 737824
- Aircraft serial: 30584
- Aircraft time: 29,603 hours, 10,368 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Power Supply
- Part number: D71702030
- Condition: Discharged
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EMERGENCY EXIT LIGHTS ON SEATS 25 - 29 AND R2 DOOR EXTERIOR LIGHT INOPERATIVE.  REMOVED AND REPLACED EMERGENCY POWER SUPPLY M1672 REF AMM 33-51-06, OPS CHECK OK.
